On unitary splitting perfect polynomials over~$~F {p^2}~$Reportar como inadecuado




On unitary splitting perfect polynomials over~$~F {p^2}~$ - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.15 No.1 June 2010. -

We classify some unitary splitting perfect polynomials over a finite field $\F {p^2}$, where $p$ is a prime number. This

generalizes Beard-s work over $\F p$.

unitary divisors; sum of divisors; polynomials; finite fields; quadratic extensions; circulant matrices



Autor: Luis H. Gallardo - ; Department of Mathematics, University of Brest 6, Brest Cedex 3, France Olivier Rahavandrainy - ; Department

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados